# SDR YENA2022032500314

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb
- Aircraft serial: 026
- Aircraft time: 41,841 hours, 27,034 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 526335001
- Part serial: 2215891
- Condition: Failed
- Location: 324105-01-10-3
- Part time: 41,851 hours, 27,034 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#206, BNA-BOS. (AIRCRAFT DECLARED AN EMERGENCY). 'WE RECEIVED BKR RH AND LH FAULT MESSAGE DURING THE APPROACH. OUTBOARD BRAKES DID NOT WORK DURING LANDING; T/S REF E190 FIM 32-41-00-810-850-A. FOUND BRAKE PRESSURE XDCR #4 READING 100PSI MORE THAN THE OTHER 3. REMOVED AND REPLACED BRAKE PRESSURE XDCR #4 REF E190 AMM 32-41-05. OPS CHECK GOOD. NO LEAKS NOTED AT THIS TIME.'
